# SDR HEEA083195

- Difficulty date: January 8, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,103 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Strap
- Part number: 206052105013
- Condition: Corroded
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG STRAP ASSY HAS CORROSION. SCRAPPED.
